RAEL: revista electrónica de lingüística aplicada · 2004 · 12 citations · 27 references
Language StudiesForeign LanguagesInstructionLanguage EducationSecond Language EducationSecond Language TeachingGrammarLanguage LearningLanguage TeachingSecond Language AcquisitionForeign Language InstructionForeign Language PedagogyGrammar Pedagogy
A 53-year-old man and a 76-year-old woman were treated with the cytotoxic drug capecitabine as palliative treatment and adjuvant treatment, respectively, because of colorectal carcinoma. Both developed myocardial ischaemia within a few days. In the man, the capecitabine dosage was reduced and metoprolol was prescribed, while in the woman the capecitabine was stopped. According to the literature, the risk of myocardial ischaemia during treatment with capecitabine is approximately 0.4%, irrespective of the patient's medical history. Except in clinical trials, a history of coronary disease is not considered a contraindication for capecitabine treatment. In case stable angina pectoris develops during treatment, continuation of treatment with a reduced dosage of capecitabine can be considered. A switch to treatment with an alternative fluoropyrimidine, such as fluorouracil or raltitrexed, also appears to be safe. However, raltitrexed is no longer available in The Netherlands.
27
The Study of Second Language Acquisition
Cheryl Brown, Rod Ellis · Modern Language Journal · 1996 · 4.2K citations
John Angell, Patsy M. Lightbown, Nina Spada · Modern Language Journal · 1995 · 2.9K citations